# SDR SWIA20240425227

- Difficulty date: February 27, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: UNKNOWN
- Condition: Pulled
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL 3 EA FASTENERS ARE PULLED IN Z STIFFENER    (C-CHECK RO 4/24/2024)   REPAIRED CRACK DAMAGE TO THE L/H UPPER TRANS COWL INNER SKIN COMMON TO ZED STIFFENER, REF REO 670-54-21-1616, REV. --, 2024-03-05. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
